# SDR BKEA202002260001

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N1D
- Make and model: Gulstm GIV
- Aircraft serial: 1209
- Aircraft time: 10,151 hours, 5,218 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND RETRACTING THE GEAR,  NOTICED THAT THE AIRCRAFT WAS NOT PRESSURIZING AND THE OUTFLOW VALVE WAS INDICATING WIDE OPEN.  SWITCHED TO ADC NR 2, THERE WAS NO CHANGE. LEFT ADC NR 2 ON AND THEN WENT TO MANUAL CONTROL.  WAS ABLE TO CONTROL THE OUTFLOW VALVE WITH MANUAL INPUTS. AFTER LEVELING OFF AT 7000 FEET,  TRIED TO GET THE CABIN ALTITUDE STABLE AT ABOUT 3000 FEET AND SWITCHED BACK TO AUTOMATIC CONTROL. AT FIRST THE OUTFLOW VALVE OPENED UP AND THEN IT CLOSED RAPIDLY AND STAYED CLOSED. BACK INTO MANUAL CONTROL AND  REGULATED THE OUTFLOW VALVE MMANUALLY.  RAISED THE CABIN ALTITUDE TO 7000 FEET TO CREATE A 0 PSI DIFFERENTIAL. THEN REENGAGED THE AUTO CONTROL AND THE OUTFLOW VALVE CLOSED AND THEN STARTED OSCILLATING BETWEEN CLOSED AND OPEN, CREATING WILD PRESSURIZATION SWINGS.  STAYED IN MANUAL FOR THE DURATION OF THE FLIGHT.
